# SDR DALA2025070805102

- Difficulty date: July 7, 2025
- Submitted: July 8, 2025
- Operation: Air carrier
- Aircraft: N651DL
- Make and model: Boeing 757232
- Aircraft serial: 24391
- Aircraft time: 92,852 hours, 40,666 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Condition: Debonded
- Location: Zone 500 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 651 DISBOND OF 4.500 IN X 1.500 IN WAS FOUND ON LE SLAT 4 TRAILING EDGE WEDGE, LOWER SKIN OSS 329.5 AT LH WING. CORRECTIVE ACTION: SUMMARY OF NRC 00013 : LE SLAT 4 TRAILING EDGE WEDGE, LOWER SKIN OSS 329.5 AT LH WING WAS REPAIRED PER B757-200 S.R.M 51-70-10- 2R PROCEDURE REPAIR GENERAL IN REFERENCE B757-200 S.R.M 57-43-02 -2R PROCEDURE 1 REPAIR 1 FIGURE 201 (SHEET 2 OF 6) DETAIL II B. (1069494)
